# SDR VNAA2011030700001

- Difficulty date: March 2, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N248PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7925
- Aircraft time: 16,400 hours, 17,067 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Iced
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A RIGHT PACK OVERPRESSURE AFTER TAKEOFF FROM DAY.  CREW RETURNED TO DAY AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED, FOUND THE RIGHT PACK ICED UP AND RAN THE RIGHT PACK AT A WARMER TEMPERATURE TO THAW.  MAINTENANCE PERFORMED CHECKS USING THE AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT WAS RELEASED FOR SERVICE.
